# SDR SWIA202264707

- Difficulty date: January 13, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - L/H ACCESS DOOR CUTOUT - FS 193 - LWR AFT CORNER OF CUTOUT CRACKED IN RADIUS   (C CHECK RO 02/25/2022)   INSTALLED NEW SKIN PANEL, FWD EQUIPMENT COMPARTMENT - L/H ACCESS DOOR CUTOUT - FS 193 P/N CC670-33106-1, IAW CRJ700 SRM 51-23-00-001-001-A01,CRJ 700 SRM 51-42-06-001-001-A01, DWG CC670-33040 REV G & REO 670-53-11-1785 REV -- DATE 2022-02-03. C/W 51-900-1002-SKY
